# SDR AALA202111117632

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 79,181 hours, 9,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: CTR90SR1S
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABOVE ROW 5D, CROSS AISLE EMERGENCY EXIT SIGN WIRES EXPOSED, COVER MISSING. REPLACED BACK SHELL PER 33-51-03-01.
